# SDR AALA202105299004

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 12,933 hours, 4,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT FLIGHT ATTENDANT REPORTED 4L DOOR GUST LOCK WILL NOT ENGAGE. REMOVED AND REPLACED FORWARD TUBE ASSEMBLY GUIDE ON LOWER PART OF TUBE REF IPC 52-13-84-03A ITEM 610.
